MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Patient was sitting in bedside recliner and slid out of chair.The posey alarm did not go off and did not notify nurse call.The posey alarm was on, and sensor was plugged into alarm, nurse call was plugged in.When nurse placed patient in chair the alarm did say chair sensor activated.Following the incident the nurse set up the pad (same one with patient) and tested by pushing on the pad.They made a video recording to go along with this complaint.In the video it can be seen that after the sensor is activated and the nurse lifts pressure off the pad to trigger alarm, the alarm status light flashes and voice que says sensor attached, but alarm does not go off.In the video it can be seen that there is a low battery light flash indicating that the alarm had low battery.The customer was using procell batteries and when i turned the alarm on, the low battery indicator light flashed and the associate on site did hear low battery voice from speaker.The hospital uses ac power typically, but it was verified in video and from nurse that the ac power adapter was not plugged into alarm uring the incident which indicates that the low battery power may have been the cause of why the alarm did not function properly.According to staff involved, the nurse call cord was connected, but also did not trigger the nurse call.No patient incident or injury was reported.
 
Additional Manufacturer Narrative
H3 the device was returned and evaluated by tidi products; at which time it was found to be functioning according to manufacturing specifications.Even if cosmetic damage is noted, the evidence supports that a device malfunction did not occur.The complaint rate for this product family is (b)(6), which represents a very low rate of product defects.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21277636
Report Number2182318-2025-00014
Device Sequence Number9355286
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot Number4309T229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown